Products and Lusternik-Schnirelmann category of classifying spaces

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let X = Y × Z be a simply connected finite CW-complex. We show that the LS category of B aut X is not finite if the LS category of B aut Y is infinite. Moreover if π∗(ΩX) ⊗ Q contains a free Lie ideal of finite codimension, then π∗(B aut X) ⊗ Q grows exponentially.
Original languageEnglish
Pages (from-to)351-357
Number of pages7
JournalIndagationes Mathematicae
Volume9
Issue number3
DOIs
Publication statusPublished - 1998

Fingerprint Dive into the research topics of 'Products and Lusternik-Schnirelmann category of classifying spaces'. Together they form a unique fingerprint.

  • Cite this